# SDR 96ZZZX2747

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N666HL
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770235
- System (JASC): 2140 · Heating System
- Part: Combustion Tub
- Part number: 88D934
- Condition: Cracked
- Location: Heater
- Component: Janitrol, 90D381
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER FAILED PDT REQUIREMENT OF AD 82-07-3.  SUBSEQUENT VISUAL INSPECTION SHOWED LARGE CRACK IN COMBUSTION TUBE 2.50 INCHES FROM EXHAUST END.
